# SDR UIEA2013060600313

- Difficulty date: June 6, 2013
- Submitted: June 6, 2013
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 71,954 hours, 15,148 cycles
- System (JASC): 3030 · Pitot/Static Anti-Ice System
- Part: Pitot Tube
- Part number: 0856LU6
- Part serial: 208444
- Condition: Inoperative
- Location: First Officer'S
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FO`S PITOT EICAS MESSAGE DISPLAYED.  REPLACED FO'S PITOT/STATIC PROBE IAW AMM 34-11-01, PROBE HEATING TEST IAW AMM 30-31-00/501, LOW RANGE LEAK TEST IAW AMM 34-11-00.
